# SDR ASAA2015012810471

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,306 hours, 9,465 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG W/ ECONOMIC FAULT, MESSAGE 73-31372, UPPER EGT SECTORS READ HIGH.  ACFT GROUNDED.  ACCESSED ENGINE NR 2 EGT HARNESS CONNECTIONS FROM SENSORS TO EEC CLEANED, RECONNECTED AND SAFETIED. CLOSED ACCOMPLISHED EEC TEST.  TEST PASSED, NO EEC FAULTS.  ACCOMPLISHED ACTUATORS TEST. TEST PASSED.  NO ACTUATORS TEST FAULTS.  REF MM 77-21-00-140-801 & 77-21-01-400-801.
